Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 956950, 35 pages
http://dx.doi.org/10.1155/2012/956950
Research Article

Strong Convergence Theorems for a Common Fixed Point of Two Countable Families of Relatively Quasi Nonexpansive Mappings and Applications

Department of Mathematics, Tianjin Polytechnic University, Tianjin 300160, China

Received 19 June 2012; Revised 3 August 2012; Accepted 7 August 2012

Academic Editor: Yeong-Cheng Liou

Copyright © 2012 Jingling Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jingling Zhang, Yongfu Su, and Qingqing Cheng, “Strong Convergence Theorems for a Common Fixed Point of Two Countable Families of Relatively Quasi Nonexpansive Mappings and Applications,” Abstract and Applied Analysis, vol. 2012, Article ID 956950, 35 pages, 2012. https://doi.org/10.1155/2012/956950.